Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Drug-induced liver damage -- Antihyperlipidemic agents

Drug-induced liver damage -- Antihyperlipidemic agents: Introduction

Drug-induced liver damage -- Antihyperlipidemic agents: Damage or injury to the liver caused by exposure to antihyperlipidemic agents. Antihyperlipidemic agents are a relatively uncommon cause of liver damage. Symptoms vary depending on the degree of exposure and hence extent of the liver damage or injury. Mild liver damage may cause few if any symptoms whereas severe damage can ultimately result in liver failure. Symptoms may be acute, subacute or chronic depending on the severity of the exposure. Factors such as age, race, gender, overall health and underlying liver problems may also influence a person's risk of developing liver problems and the severity of the symptoms. More detailed information about the symptoms, causes, and treatments of Drug-induced liver damage -- Antihyperlipidemic agents is available below.

Symptoms of Drug-induced liver damage -- Antihyperlipidemic agents

Treatments for Drug-induced liver damage -- Antihyperlipidemic agents

  • Treatment of drug-induced liver damage is dependant upon the causative agent, the degree of liver dysfunction, and the age and general health of the patient. Treatments include:
    • Discontinuation of causative medication
    • Monitoring of patient and regular review of liver function - where liver dysfunction is mild to moderate, and liver function is improving
    • Abstinence from alcohol and avoidance of medication that may contribute to further liver damage
    • Management of acute liver failure from hepatotoxicity
  • more treatments...»

Home Diagnostic Testing

Home medical testing related to Drug-induced liver damage -- Antihyperlipidemic agents:

Wrongly Diagnosed with Drug-induced liver damage -- Antihyperlipidemic agents?

Drug-induced liver damage -- Antihyperlipidemic agents: Complications

Review possible medical complications related to Drug-induced liver damage -- Antihyperlipidemic agents:

Causes of Drug-induced liver damage -- Antihyperlipidemic agents

Read more about causes of Drug-induced liver damage -- Antihyperlipidemic agents.

Drug-induced liver damage -- Antihyperlipidemic agents: Undiagnosed Conditions

Commonly undiagnosed diseases in related medical categories:

Misdiagnosis and Drug-induced liver damage -- Antihyperlipidemic agents

Metabolic syndrome often undiagnosed: Metabolic syndrome, also known as Syndrome X, is an often overlooked medical condition that causes a cluster of chronic symptoms. There are often four symptoms and conditions combined: obesity, ...read more »

Heart attacks can be undiagnosed: Although the most severe symptoms of heart attack are hard to miss, there are varying degrees of severity. It is...read more »

Heart attacks can be overdiagnosed: Although many people die from heart attacks, there are also many cases where people fear that they have a...read more »

Chronic digestive conditions often misdiagnosed: When diagnosing chronic symptoms of the digestive tract, there are a variety of conditions that may be misdiagnosed. The best known, irritable bowel syndrome, is...read more »

Intestinal bacteria disorder may be hidden cause: One of the lesser known causes of diarrhea is an imbalance of bacterial in the gut, sometimes...read more »

Antibiotics often causes diarrhea: The use of antibiotics are very likely to cause some level of diarrhea in patients. The reason is that antibiotics kill off not only "bad" bacteria, but can also kill the "good"...read more »

Food poisoning may actually be an infectious disease: Many people who come down with "stomach symptoms" like diarrhea assume that it's "something I ate" (i.e. food poisoning). In fact, it's more...read more »

Mesenteric adenitis misdiagnosed as appendicitis in children: Because appendicitis is one of the more feared conditions for a child with abdominal pain, it can be over...read more »

Celiac disease often fails to be diagnosed cause of chronic digestive symptoms: One of the most common chronic digestive conditions is celiac disease, a...read more »

Chronic liver disease often undiagnosed: One study reported that 50% of patients with a chronic liver disease remain undiagnosed by their primary physician. The reasons are multifactorial. Possible conditions include chronic hepatitis...read more »

Chronic digestive diseases hard to diagnose: There is an inherent difficulty in diagnosing the various types of chronic digestive diseases. Some of the...read more »

Drug-induced liver damage -- Antihyperlipidemic agents: Research Doctors & Specialists

Research related physicians and medical specialists:

Other doctor, physician and specialist research services:

Hospitals & Clinics: Drug-induced liver damage -- Antihyperlipidemic agents

Research quality ratings and patient safety measures for medical facilities in specialties related to Drug-induced liver damage -- Antihyperlipidemic agents:

Choosing the Best Hospital: More general information, not necessarily in relation to Drug-induced liver damage -- Antihyperlipidemic agents, on hospital performance and surgical care quality:

Drug-induced liver damage -- Antihyperlipidemic agents: Rare Types

Rare types of diseases and disorders in related medical categories:

Drug-induced liver damage -- Antihyperlipidemic agents: Animations

Drug-induced liver damage -- Antihyperlipidemic agents: Broader Related Topics

User Interactive Forums

Read about other experiences, ask a question about Drug-induced liver damage -- Antihyperlipidemic agents, or answer someone else's question, on our message boards:

Related Drug-induced liver damage -- Antihyperlipidemic agents Info

More information about Drug-induced liver damage -- Antihyperlipidemic agents

  1. Drug-induced liver damage -- Antihyperlipidemic agents: Introduction
  2. Symptoms
  3. Causes
  4. Treatments
  5. Misdiagnosis
  6. Home Testing
  7. Types
  8. Complications
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise